Scamberg's purpura is a condition of having leakage from the tiny capillaries in the superficial papillary dermis of the skin. It is caused by the leaky blood vessels present on the skin and veins. There is no definite treatment for this condition.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have some red flat dots on my feet, ankles, and leg. They are petechiae because they do not blanch. I do not have many of them, but I feel that they always tend to fade and come back in the same spot. I do not know if it is normal. I consulted with five doctors, and none of them ord... Read Full »
Answer: Hi, Welcome to icliniq.com. I went through your case, and there is nothing to be worried about. It is capillaritis or Schamberg disease. In both conditions, blood oozes out from blood vessels and gets deposited in the skin layers. There is a variation of skin color, some have dark skin tone, and o... Read Full »
Query: Hi doctor, I have Schamberg's disease, dry skin on face, ears, scalp, and mustache, redness on face, steroid induced erythema, geographic tongue, and fissured tongue. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. Schamberg's disease is a progressive pigmentary dermatosis which basically involves lower legs. Have you consulted a dermatologist earlier? Please send images of body parts involved and revert back. Also, are there any associated symptoms? Read Full »
Query: Hello doctor, I have a cluster of small red dots on side of the knee. It looks like a hickey. It is smooth, painless, and itch-free. It has been on the knee for about two months. I have attached images for your reference. What medicines should I take? Read Full »
Answer: Hello, Welcome to icliniq.com. I have noted your concern and I have viewed the images (attachment removed to protect patient identity). Perhaps it is a Schamberg's purpura which is caused due to capillaritis. I suggest an oral vitamin C once daily. Consult your specialist doctor, discuss with him ... Read Full »
Query: Hello doctor, I am a 26-year-old male, very active. I have these reddish brown dots on my ankles. I have had for at least four years now. They are only reddish when they are fresh and then they fade to like a dark brown like color. I also noticed that my ankles were becoming a bit swollen too. I sta... Read Full »
Answer: Hello, Welcome to icliniq.com. This appears to be a pigmented purpuric dermatoses. This is not a life-threatening or problematic condition. Only concern is of cosmetic appearance. We usually do not give any treatment for this. Are you receiving any medicines, or have any allergies, because it can... Read Full »